Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

skk3

Member
  • Posts

    23
  • Joined

  • Last visited

Reputation

1 Neutral

Recent Profile Visitors

848 profile views
  1. Took another 40mg on 28th. Skin was doing great but now I'm developing 2-3 whiteheads on my chin. My face is also red/pink. feeling slightly discouraged as acne is bad and the side effect of red face still present.
  2. Thanks for the response! I definitely think a lower dose is better for me as well. I still have the red face and I'm definitely going to cut back from once a week to once every other week. I absolutely hate the red face and that was the side effect that caused me to stop accutane my first time. This time, it's slightly less purple and more pink in color. I took another dose on 9/17, but because of my red face, I'm going to take another dose 2 weeks from now on Oct 1.
  3. Hey guys, just wanted to start a log again about accutane. I did a 2 month course of accutane and my skin was flawless even after just 1 month. My skin became so deep red and purple though, that I had to stop. However, I'm beginning a new course with a much lower dose and hopefully less side effects. On 9/7, 8, 9 I did 40mg twice a day, the full dose, just to get accutane in my system. I did 40mg once on 9/10. I plan on doing 40mg once a week now. I got that initial red face associa
  4. Well I've decided to stop accutane after 2 months and 1 week. My face is becoming more and more red/purple color and is extremely warm to the touch. I flush extremely easily and even my ears get super red. I didn't actually notice this because I look at my face every day in the mirror, but my parents were shocked when they saw me for the first time since starting accutane. They said I looked burned and sick looking. They took a picture of me and when I compared it to previous pictures, I knew th
  5. Month 3 Skin is clear clear clear! No acne or red marks in sight. Looks wonderful. Not having acne is obviously the best part, but a very close second is having no oil! My face looks so fresh even at the end of the day. It takes so little to make it look so good. I slather on moisturizer and SPF and that's it. Super easy and takes <5 min. Only side effects are eczema patches on my arms and mild dry lips. Otherwise completely great. My lab work has shown a slight bump in triglycerides
  6. Day 55 Skin is doing great! No active pimples at all and the red spots from previous pimples are much less visible. It's a great feeling waking up each day and not having to worry about whether I have a new pimple or not. Even if I do, they're tiny whiteheads that go away in 24 hours. Also, not having oily skin at the end of the day is a huge plus as well. Side effects are really mild. I have mild chapped lips that require chapstick every couple hours. I've also noticed that I'm a lot t
  7. Day 45 Skin is doing pretty well lately. I had one medium-sized white head pop up and after I extracted it, it went away in about 2 days. I still have a red mark leftover. Side effects are really mild. Even the lip dryness has been quite minimal for me. Yes, it is dry, but it can easily be overcome with chapstick every few hours. I love how clean my skin is at the end of the day because of the drying effect and oil-zapping effects of accutane. Though I still have red marks and active acne oc
  8. Day 40 Since the last post, I had a mini breakout with 3 tiny whiteheads overnight. However, after popping + neosporin, all my pimples have been reduced to a scab or red mark. The cyst on the side of my nose is still there, but overall my face is doing pretty well. As for side effects, I really haven't noticed any other than occasional dry lips. It's crazy because if you see my picture above, my chin was flakey and horribly dry. Ever since switching to 40mg Myorisan (from 30mg Absorica)
  9. Day 36 Something odd has been going on.. Ever since being switched from 30mg to 40mg twice a day, I've noticed that my side effects have decreased dramatically! I have almost no dry skin, no eczema on my hands, and no dry patches on the back of my neck. I'm not quite sure if this is a good thing as I figured increased dose meant worsening side effects. I'm slightly worried because I switched from Absorica to Myorisan, both of which are forms of isotretinoin. However, Absorica was supposed to
  10. Thank you both for your input! I will definitely keep them in mind. I'm glad to know that the flushing side effect and the eczema/red bump side effect are seen in others and not just me! Day 32 I had a derm appoint a few days ago and I was increased from 30mg to 40mg twice a day. I am at my target mg/kg goal dose so I'll be staying on 40mg 2x/day for the next 4 months. I was originally on Absorica, but my pharmacy didn't have the 40mg dose so I was changed to Myorisan. I'm also still tak
  11. Thank you so much! I'm starting 40mg 2x/day in a couple days. I'm seeing my dermatologist tomorrow to get a new prescription. Week 4 (Day 29) I had a pretty bad breakout the past few days. I developed 6-7 whiteheads across my chin along with a few on my nose and forehead. I typically only get 0-2 new whiteheads each morning, but this was a nightmare. After extracting all of them, my face was a red, splotchy mess. I got so desperate that I asked one of my friends (girl) for makeup concea
  12. Thank you so much for your encouragement! I'm just hoping when I get bumped up to 40mg 2x day in a week, my skin will respond. Week 3, Day 3 (24 days) I developed a really painful cyst on my chin and I went to see my dermatologist for an injection. Cysts really really suck! I normally don't get them, but the accutane has been really making it more frequent. I've already had 2 develop in 3 weeks. Anyway, after the injection, when my derm was evaluating my skin, he thought that I'd bene
  13. hey! your story sounds exactly like mine including the type of acne and the age/gender we are! We are also around the same timeline for accutane. Today is day 22 for me. I've also experienced the weird red bumps on the back of the hand which I suspect is eczema. It's nice to know that someone else has had it too. haha Good luck and i'll be following along.
  14. Week 3, Day 1 (22 days) Yikes. Skin is still breaking out... The rate my skin is breaking out is similar to my pre-accutane days, but the healing process is so much slower on accutane that my overall face looks worse. I have a small number of active pimples, but a lot of scabs and hyperpigmentation. Also, the cyst on my nose will NOT go away. It became a hard bump underneath the skin and the small scab that formed does not fall off and change into normal skin. I'm suspicious that there may b
  15. Hey, I've been following along your log! I also have mild, persistent acne and now on 3rd week of accutane. I haven't really seen much improvement either! I still get 1 or 2 pimples a day, which is consistent with pre-accutane. Good luck and will continue to follow along!
×